MathSciNet Relay Station
MathSciNet bibliographic data
MR2575528 (2010m:34103) 34K05 (26A12)
Kusano, Takaŝi; Manojlović, Jelena; Tanigawa, Tomoyuki Existence of regularly varying solutions with nonzero indices of half-linear differential equations with retarded arguments. Comput. Math. Appl. 59 (2010), no. 1, 411–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement